# SDR SWIA201229560

- Difficulty date: February 9, 2012
- Submitted: February 13, 2012
- Operation: Air carrier
- Aircraft: N910SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7566
- Aircraft time: 27,501 hours, 23,586 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECOND FROM LAST RIGHT EXTERNAL EMERGENCY LIGHT IS OUT.  (FLT 6206)  RELAMPED EMERGENCY LIGHT.
